# SDR 95ZZZX2474

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133AL
- Make and model: Bell 206L-3
- Aircraft serial: 51133
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 200SG11Q
- Condition: Defective
- Location: Engine
- Part time: 2,031 hours
- Stage of operation: HO
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

DURING A POWER RECOVERY AUTOROTATION WHEN THE THROTTLE WAS ROLLED BACK ON, THE ENGINE WOULD NOT RETURN TO 100 PERCENT N2.  IT WOULD ONLY RETURN TO 97 PERCENT N2.  ALL THE ENGINE CONTROLS WERE REPLACED.  THE HELICOPTER MANUFACTURER WAS CONSULTED AND THEY RECOMMENDED REPLACING THE STARTER GENERATOR.  IT WAS EXPLAINED THE STARTER/GENERATOR VIBRATIONS HAVE BEEN FOUND IN A COUPLE OF CASES TO INTERFERE WITH THE OPERATION OF THE GOVERNOR.  THE COMPONENT WAS CHANGED AND THE PROBLEM CURED.
